# SDR ASAA2023071344009

- Difficulty date: July 13, 2023
- Submitted: July 15, 2023
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 57,385 hours, 17,185 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE BOTH LNAV / VNAV DISCONNECTED AND WAS FOLLOWED BY AN AMBER VTK FLAG ON THE CAPTAINS DISPLAY AS WELL AS BOTH CDU'S WENT TO MENU MODE AFTER APPROXIMATELY 20 SECONDS EVERYTHING SELF CORRECTED AND ALL WAS NORMAL. GROUNDED - YES. ACC FIM TASK 34-61-TASK 836 RESET FMC REPAIR CONFIRMATION CONFIRMED. OPS TEST PASSED, SEAMC DAVE NOTIFIED.
